On Non-Autonomous Integro-Differential-Algebraic Evolutionary Problems

Marcus Waurick

Research output: Contribution to journalArticle

13 Citations (Scopus)
Original languageEnglish
JournalMathematical Methods in the Applied Sciences
Volume38
Issue number4
DOIs
Publication statusPublished - 2015

Cite this

On Non-Autonomous Integro-Differential-Algebraic Evolutionary Problems. / Waurick, Marcus.

In: Mathematical Methods in the Applied Sciences, Vol. 38, No. 4, 2015.

Research output: Contribution to journalArticle

@article{36e92da77d6b4efe9dc21f8f445fd18e,
title = "On Non-Autonomous Integro-Differential-Algebraic Evolutionary Problems",
author = "Marcus Waurick",
year = "2015",
doi = "10.1002/mma.3097",
language = "English",
volume = "38",
journal = "Mathematical Methods in the Applied Sciences",
issn = "0170-4214",
publisher = "John Wiley and Sons Inc.",
number = "4",

}

TY - JOUR

T1 - On Non-Autonomous Integro-Differential-Algebraic Evolutionary Problems

AU - Waurick, Marcus

PY - 2015

Y1 - 2015

UR - http://dx.doi.org/10.1002/mma.3097

U2 - 10.1002/mma.3097

DO - 10.1002/mma.3097

M3 - Article

VL - 38

JO - Mathematical Methods in the Applied Sciences

JF - Mathematical Methods in the Applied Sciences

SN - 0170-4214

IS - 4

ER -